# SDR SWAA2024101647700

- Difficulty date: October 12, 2024
- Submitted: October 16, 2024
- Operation: Air carrier
- Aircraft: N7728D
- Make and model: Boeing 737-7BD
- Aircraft serial: 33925
- Aircraft time: 58,837 hours, 30,987 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Hook
- Condition: Loose
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD. SVC. DOOR GIRT BAR HOOK LOOSE<[01] R&R BROKEN RIVET ON FWD. SVC. DOOR GIRT BAR STOW HOOK PER MM 25-66-00
